# SDR AC2A2022031713901

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 9,107 hours, 16,798 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: 3P5333A13052A2
- Condition: Corroded
- Location: Zone 200
- Part time: 9,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE CAUSING REPLACEMENT OF AFT RIGHT UPPER PLATE.
